Skip to main content
Log in

Invariant tori for nearly integrable Hamiltonian systems with degeneracy

  • Published:
Mathematische Zeitschrift Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Author information

Authors and Affiliations

Authors

Additional information

Received 7 March 1995; in final form 28 September 1995

Rights and permissions

Reprints and permissions

About this article

Cite this article

Xu, J., You, J. & Qiu, Q. Invariant tori for nearly integrable Hamiltonian systems with degeneracy. Math Z 226, 375–387 (1997). https://doi.org/10.1007/PL00004344

Download citation

  • Issue Date:

  • DOI: https://doi.org/10.1007/PL00004344

Keywords

Navigation